# SDR JGVR20230324006

- Difficulty date: March 24, 2023
- Submitted: March 24, 2023
- Operation: Air carrier
- Aircraft: N535QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0078
- Aircraft time: 6,271 hours, 4,091 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BLENDED 5 AREAS OF CORROSION UNDER AND AROUND NUTPLATES ON PANEL 144ABC MOUNTING FRAME, FOUND AN ADDITIONAL 10 AREAS. BLENDED ADDITIONAL 10 AREAS. NDT VERIFIED CORROSION REMOVAL AND REMAINING THICKNESS. EVALUATED NDT FINDINGS. REPAIRED BLENDED AREAS WITHIN LIMITS PER CESSNA 680A SRM 51-70-03. REPAIRED BLENDED AREAS BEYOND LIMITS PER REPAIR RFTS-107692 REV.0.
